# SDR GTIA2018030802496

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 43,206 hours, 20,265 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT ODOR DURING DECENT LEVELING AT 5000'. ODORS DETECTED IN COCKPIT. DISAPPEARED AS SOON AS PACK 1 WAS SHUT OFF. ISOLATED TO PACK 1 LOCKED OUT DUE TO FUME EVENT. REACTIVATED PACK 1 IN ORDER TO FACILITATE OTHER MX IAW AMM 21-51-51. OPS CHECK GOOD. PERFORMED THOROUGH INSPECTION OF BLEED AIR. NO EVIDENCE OF OIL CONTAMINATION FOUND. RAN ENGINES IAW AMM 71-00-00. NO SMELL NOTED. PERFORMED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00. NO SMELL NOTED.
